Tytuł artykułu
Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
Abstrakty
Unifying and generalizing previous investigations for vector spaces and for locally compact groups, E. Siebert obtained the following remarkable result: A Lévy process on a completely metrizable topological group G, resp. a continuous convolution semigroup (μt)t≥0 of probabilities, satisfies a moment condition ∫fdμt < ∞ for some submultiplicativefunction f > 0 if and only if the jump measure of the process, resp. the Lévy measure η of the continuous convolution semigroup, satisfies ∫CUfdη < ∞ for some neighbourhood U of the unit e. Here we generalize this result to additive processes, resp. convolution hemigroups (μs;t)s≤t, on (second countable) locally compact groups.
Czasopismo
Rocznik
Tom
Strony
317--337
Opis fizyczny
Bibliogr. 31 poz.
Twórcy
autor
- Technische Universität Dortmund, Faculty of Mathematics, D-44221 Dortmund, Germany
Bibliografia
- [1] A. de Acosta, Exponential moments of vector valued random series and triangular arrays, Ann. Probab. 8 (1980), pp. 381-389.
- [2] P. Becker-Kern, Random integral representation of operator-semi-selfsimilar processes with independent increments, Stochastic Process. Appl. 109 (2004), pp. 327-344.
- [3] P. Becker-Kern and W. Hazod, Mehler hemigroups and embedding of discrete skew convolution semigroups on simply connected nilpotent Lie groups, in: Infinite Dimensional Harmonic Analysis IV. Proceedings of the Fourth German-Japanese Symposium, J. Hilgert, A. Hora, T. Kawazoe, K. Nishiyama and M. Voit (Eds.), World Scientific Publishing, 2009, pp. 32-46.
- [4] N. Bourbaki, Eléments de mathématique. Livre VI: Intégration, Chap. 7, Hermann, Paris 1963.
- [5] J. A. Goldstein, Semigroups of Linear Operators and Applications, Oxford Univ. Press, Oxford-New York 1985.
- [6] W. Hazod, Stetige Halbgruppen von Wahrscheinlichkeitsmaßen und erzeugende Distributionen, Lecture Notes in Math. No 595, Springer, Berlin-Heidelberg-New York 1977.
- [7] W. Hazod and H.-P. Scheffler, Strongly τ-decomposable and selfdecomposable laws on simply connected nilpotent Lie groups, Monatsh. Math. 128 (1999), pp. 269-282.
- [8] W. Hazod and E. Siebert, Stable Probability Measures on Euclidean Spaces and on Locally Compact Groups. Structural Properties and Limit Theorems, Math. Appl. 531, Kluwer A.P., Dordrecht-Boston-London 2001.
- [9] J. V. Herold and M. C. McKelvey, A Hille-Yosida theory for evolutions, Israel J. Math. 36 (1980), pp. 13-40.
- [10] H. Heyer, Probability Measures on Locally Compact Groups, Springer, Berlin-Heidelberg-New York 1977.
- [11] H. Heyer, Stetige Hemigruppen von Wahrscheinlichkeitsmaßen und additive Prozesse auf einer lokalkompakten Gruppe, Nieuw Arch. Wiskd. 27 (1979), pp. 287-340.
- [12] H. Heyer and G. Pap, Convergence of non-commutative triangular arrays of probability measures on a Lie group, J. Theoret. Probab. 10 (1997), pp. 1003-1052.
- [13] E. Heyn, Die Differentialgleichung dT=dt = P(t)T für Operatorfunktionen, Math. Nachr. 24 (1962), pp. 281-380.
- [14] E. Hille and R. S. Phillips, Functional Analysis and Semigroups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Providence, R.I., 1957.
- [15] A. Hulanicki, A class of convolution semi-groups of measures on a Lie group, in: Probability on Vector Spaces II. Proceedings Błażejewko; 1979, Lecture Notes in Math. No 828, Berlin-Heidelberg-New York 1980, pp. 82-101.
- [16] Z. Jurek and D. Mason, Operator-limit Distributions in Probability Theory, Wiley, New York 1993.
- [17] Z. Jurek and J. Smalara, On integrability with respect to infinitely divisible measures, Bull. Acad. Polon. Sci. Sér. Sci. Math. 29 (1981), pp. 179-185.
- [18] T. Kato, Integration of the equation of evolution in a Banach space, J. Math. Soc. Japan 5 (1953), pp. 208-234.
- [19] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin-Heidelberg-New York 1966.
- [20] T. Kato, Linear evolutions of hyperbolic type, J. Fac. Sci. Univ. Tokyo, Sect. IA, 17 (1970), pp. 241-258.
- [21] J. Kisyński, On semigroups generated by differential operators on Lie groups, J. Funct. Anal. 31 (1979), pp. 234-244.
- [22] M. Maejima and K. Sato, Semi Lévy processes, self similar additive processes, and semistationary Ornstein-Uhlenbeck type processes, J. Math. Kyoto Univ. 43 (2003), pp. 609-639.
- [23] I. Miyadera, On perturbation theory of linear operators, Tôhoku Math. J. 18 (1966), pp. 299-310.
- [24] J. Neveu, Théorie des semi-groupes de Markov, Univ. California Publications in Statistics 1 (1967), pp. 319-394.
- [25] K. R. Parthasarathy, Probability Measures on Metric Spaces, Academic Press, New York-London 1967.
- [26] R. S. Phillips, Perturbation theory for semigroups of linear operators, Trans. Amer. Math. Soc. 74 (1953), pp. 199-221.
- [27] E. Siebert, Über die Erzeugung von Faltungshalbgruppen auf beliebigen lokalkompakten Gruppen, Math. Z. 131 (1981), pp. 111-154.
- [28] E. Siebert, Continuous convolution semigroups integrating a submultiplicative function, Manuscripta Math. 37 (1982), pp. 381-391.
- [29] E. Siebert, Continuous hemigroups of probability measures on a Lie group, in: Probability Measures on Groups. Proceedings Oberwolfach, 1981, H. Heyer (Ed.), Lecture Notes in Math. No 1080, Springer, 1982, pp. 362-402.
- [30] E. Siebert, Jumps of stochastic processes with values in a topological group, Probab. Math. Statist. 5 (1985), pp. 197-209.
- [31] J. Voigt, On the perturbation theory for strongly continuous semigroups, Math. Ann. 229 (1977), pp. 163-171.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-598cc845-6e5a-48fc-9cfa-d7d01cd47e91